MAUDE Adverse Event Report: BAXTER INTERNATIONAL INC. BAXTER -NON-DEHP THREE LEAD CATHETER EXTENSION SET; FILTER, INFUSION LINE

BAXTER INTERNATIONAL INC. BAXTER -NON-DEHP THREE LEAD CATHETER EXTENSION SET; FILTER, INFUSION LINE
Model Number 2N3342
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/30/2018
Type of Reportable Event Malfunction
Event or Problem Description
During the infusion of tpn product in the nicu it was noticed the tubing was leaking on the third day.The leaking was not in the connective part of the tubing.The tubing was due to be changed that day.There was no injury to the patient.There was no other medical follow-up necessary.

Brand Name
BAXTER -NON-DEHP THREE LEAD CATHETER EXTENSION SET
Common Device Name
FILTER, INFUSION LINE
Manufacturer (Section D)
BAXTER INTERNATIONAL INC.
25212 w. illinois route 120
round lake IL 60073
MDR Report Key8183985
Report Number8183985
Device Sequence Number1406783
Product Code FPB
UDI-Device Identifier00085412004778
UDI-Public(01)00085412004778
Combination Product (Y/N)N
Initial Reporter StateMI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/12/2018
Report Date (Section F) 12/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number2N3342
Device Catalogue Number2N3342
Device Lot Number(10) DR 18106024
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer12/20/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA12/14/2018